Patient :Hello so I am 19 years old. I am currently on treatment for yeast infection... started august 13th, took 3 tablets at once (as told) and applying cream once daily. Next day i decided to have a nap around 5pm, woke up around 7pm, went to the bathroom and when i wiped i noticed there was light pink discharge or blood. I wasn't too worried about it until i went back to sleep, woke up around 12 am and noticed that i am now bleeding. It's early for my period to come, about a week early. Irregular periods aren't a surprise though. I had sexual intercourse with my bf on the night of August 1st. My period had ended about 2 days before that. So yes it has now been 3 weeks and I'm unsure of what this is... so yes i'm a little scared. I don't get cramps before my period and though it doesn't feel like cramps or exactly painful, it is just really uncomfortable. Also.. i feel i may be bloated or there is a build up of gas but takes time to release. Just thought i'd mention that. Could this be a miscarriage or a problem within the uterus? I'm dealing with quite a bit already, this is stressing me out.
Symptoms: Pink Vaginal discharge, somewhat bright red of bleeding (not too heavy), dark small clots, uncomfortable feeling in stomach, weird smell (could be from yeast infection).
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.